Welcome to Phoenix Rising!
Created in 2008, Phoenix Rising is the largest and oldest forum dedicated to furthering the understanding of and finding treatments for complex chronic illnesses such as chronic fatigue syndrome (ME/CFS), fibromyalgia (FM), long COVID, postural orthostatic tachycardia syndrome (POTS), mast cell activation syndrome (MCAS), and allied diseases.
To register, simply click the Register button at the top right.
I'm so sorry this is happening. I hope for the best for you.
I'll take medical leave till my time runs out, then try to find something else in nursing. Maybe case management, something that doesn't involve bedside care.
Faith.hope- I did check drug interactions but thank you.
I am a little concerned with the numbness. I thought maybe it was a good sign. I looked into neurological diseases though and it is the T cells that start mounting the attack against the brain and nervous system. It is mainly the T cells that are being affected by Tagament. I was not concerned about the sleeping. It was kind of nice to sleep so deeply. I dont like the neuro symptoms when I get them though. It is all so confusing.
I haven't had a chance to try this yet. But I remember that the book link at the start of the thread mentioned different drug that can be taken if Tagamet causes too much trouble.
CFS since- I was checking for your update. I felt less drugged yesterday but still slept really hard and alot. Last night I slept 12 hours and only got up once. That is unheard of for me. I do feel very groggy so far this morning. Like I said, yesterday was a little better. I think today is gonna be a couch day. It isnt an awful, sick, anxious tired like I got with Valcyte. Just very groggy. I get numbness in the right side of my face and right leg too. Strong anti virals always bring it on with a bang so I stop regardless of the docs advice that it is a good sign. My facial numbness is pretty severe now too. Im not ready to back off yet though.
Of course I am not sure what is going on here. Im not saying it is the Tagament or a herx or a good or bad thing. Something is certainly happening though. Cant say I mind all the deep sleep....
True. There is just not enough information about this, so we don't know what newer ones will do. Which brings me to the book you linked to. It's actually a pretty amazing book. It gives the nuts and bolts of how to treat CFS. I wonder why authors of new books don't try to create an updated equivalent.Zantac (ranitidine). But I think that study was performed before Pepcid was on the market. Supposedly Pepcid is the strongest H2 blocker on the market, but I don't know if it would work the same way as Tagamet.
m1shelle: It's day 5 for me and I'm getting worsening of neuro stuff too after 2 days of feeling pretty darned good. My intestines are a bit P.O'd as well and I'm getting weird, non-itchy, rashy bits. I really believe it's a herx reaction and I'm going to ride it out and see what happens. It's funny...every time I get that neuro zing pain I find myself internally repeating a sentence that's almost become a mantra "DIE ya b-----ds!" lol
talking fox- I hope you dont mind if I use your mantra. I like it!
Now I am not sleeping hardly at all. I cant believe it. Went to bed two night ago expecting that deep coma and tossed and turned all night. Same thing happened last night. I have backed off a bit on my dose (about 600 mg).
I am still not ready to throw in the towel. I just have to remember the mantra when I really want to cry or jump off the my balcony. (Only live on the third floor and it is screened in so it would only prove to be amusing)